# SDR SWIA202265160

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 37,028 hours, 27,560 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APPROX 20 MINUTES REMAINING OF OUR FLIGHT, BURNING SMELL AND VERY LIGHT SMOKE FOLLOWED BY RECIRC FAN FAULT STATUS MESSAGE. TURNED OFF RECIRC FANS AND SMELL/SMOKE WENT AWAY. UNEVENTFUL REMAINING 20 MINUTES OF FLIGHT     (FLIGHT 3025 - FILED CLOSED)    MAR 22, 2022  STATION: FAR--TROUBLE SHOT PER FIM 21-21-00, FOUND #2 RECIRC FAN TO BE AT FAULT. DEFERRED #2 RECIRC FAN PER MEL 21-22-1A, MX ACTION C/W
